Journals / Uluslararası Hematoloji-Onkoloji Dergisi / 2006 / Cilt: 16 - Sayı: 3

Ortopedik hastalarda düşük molekül ağırlıklı heparine bağlı trombositopeni - tromboz

Heparin induced thrombocytopenia - thrombosis due to low molecular weight heparin in orthopedic patients

Pages
121–127
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In conclusion, HIT is not only a common but also a serious complication of heparin therapy with a high rate of morbidity and mortality.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Heparin is a drug that is widely used for prophylaxis of thrombosis or treatment in many clinical situations, particularly in surgical clinics and Heparin-induced thrombocytopenia (HIT) is the most important and most frequent druginduced and immun mediated thrombocytopenia in patients receiving heparin, and has significant morbidity and mortality An early, transient, and mild thrombocytopenia is seen in many patients after initiation of heparin.
📊
Key Findings & Data:Heparin induced thrombocytopenia is caused by IgG antibodies that recognize multimolecular complexes of platelet factor 4 (PF4) and heparin.
💡
Conclusion & Impact:In conclusion, HIT is not only a common but also a serious complication of heparin therapy with a high rate of morbidity and mortality.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Heparin · Trombositopeni · Ortopedi

Abstract

Heparin is a drug that is widely used for prophylaxis of thrombosis or treatment in many clinical situations, particularly in surgical clinics and Heparin-induced thrombocytopenia (HIT) is the most important and most frequent druginduced and immun mediated thrombocytopenia in patients receiving heparin, and has significant morbidity and mortality An early, transient, and mild thrombocytopenia is seen in many patients after initiation of heparin. Heparin induced thrombocytopenia is caused by IgG antibodies that recognize multimolecular complexes of platelet factor 4 (PF4) and heparin. Many studies suggest that up to 8% of heparinized patients develops the HIT antibodies, approximately 1–5% develops HIT with thrombocytopenia, and at least one-third of cases develops thrombosis. In addition thrombosis in HIT is associated with a mortality rate of approximately 20–30%. This complication not only ocur with U Fractioned Heparin (UFH) treatment but also with low molecular weight heparine therapy. In recent study, thrombocytopenia associated with low molecular weight heparins (LMWH) was evaluated prospectively in 340 orthopedic patients who received LMWH for prophylaxis during elective surgery. HIT developed in only 1.2% patients (4/340) and femoral vein thrombosis occurs in 1 patient with HIT. Platelet count recovery was seen in 4 patients after LMWH cessation. In conclusion, HIT is not only a common but also a serious complication of heparin therapy with a high rate of morbidity and mortality. In addition it does not seen only by intravenous/subcutaneous UFH but also by subcutaneous LMWH therapy and the clinicians must be aware of this syndrome in their heparin receiving patients.

Özet

Heparin, özellikle cerrahi kliniklerde olmak üzere, tromboz proflaksisi ve bazı klinik durumların tedavisinde yaygın olarak kullanılan bir ilaçtır. Heparin ilişkili trombositopeni (HIT) heparin alan hastalarda ilaca bağlı ve immün aracılıklı gelişen en sık ve en önemli trombositopeni nedeni olup ciddi morbidite ve mortaliteye sahiptir. Bazı hastalarda heparine başlandıktan hemen sonra erken, geçici ve ılımlı bir trombositopeni görülebilir. Platelet faktör IV (PF4) ve heparin multimoleküler kompleksine karşı gelişen Ig G antikorları HIT oluşumuna neden olur. Bazı çalışmalarda heparinize edilen hastaların %8’inde HIT antikorları, yaklaşık %1-5’inde HIT ile birlikte trombositopeni ve en az vakaların 1/3’ünde tromboz geliştiği ortaya konmuştur. Bununla birlikte HIT’de tromboz, yaklaşık %20-30 ölüm oranına sahiptir. Bu komplikasyon sadece unfraksiyone heparin (UFH) ile tedavide değil aynı zamanda düşük molekül ağırlıklı heparin (LWMH) kullanımında da ortaya çıkabilir. Bu çalışmada elektif cerrahi girişim için proflaktik olarak LWMH alan 340 ortopedik hastada LWMH’ne bağlı trombositopeni gelişimi retrospektif olarak değerlendirildi. Hastaların sadece %1.2’sinde (4/340) HIT ve bunlardan da sadece birinde femoral ven trombozu gelişti. Dört hastada da LWMH kesildikten sonra trombosit sayısı düzeldi. Sonuç olarak, HIT, LWMH tedavisinin sadece yaygın görülen değil aynı zamanda yüksek morbidite ve mortalitesi olan ciddi bir komplikasyonudur. Ayrıca sadece intravenöz/ciltaltı UFH kullanımı ile değil LWMH tedavisinde de görülebilir. Klinisyenler heparin tedavisi alan hastalarda trombositopeni ve tromboz komplikasyonlarına karşı dikkatli olmalıdırlar.

🔖

Cite This Article

ŞİT, D., ALTINTAŞ, A., KADİROĞLU, A. K., KAYABAŞI, H., SUBAŞI, M., IŞIKDOĞAN, A., AYYILDIZ, M. O. (2006). Ortopedik hastalarda düşük molekül ağırlıklı heparine bağlı trombositopeni - tromboz. Uluslararası Hematoloji-Onkoloji Dergisi, Cilt: 16 - Sayı: 3, 121–127. https://ajindex.com/articles/323055

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Massimon F. Heparin-induced thrombocytopenia: an update. Thrombosis Journal 3:14, 2005
  2. Chong BH. Heparin-induced thrombocytopenia. J Thromb Haemost 1: 1471-1478, 2003
  3. Warkentin TE, Kelton JG. Temporal aspects of heparin-induced thrombocytopenia. N Engl J Med 344: 1286–1292, 2001
  4. Rice L. Heparin-induced thrombocytopenia: myths and misconceptions (that will cause trouble for you and your patient). Arch Intern Med 164: 1961-1964, 2004
  5. Warkentin TE, Levine MN, Hirsh J, et al. Heparin-induced thrombocytopenia in patients treated with low-molecular-weight heparin or unfractionated heparin. N Engl J Med 332: 1330-1335, 1995
  6. Kelton JG. Heparin-induced thrombocytopenia: an overview. Blood Rev 16: 77-80, 2002
  7. Baglin TP. Heparin-induced thrombocytopenia/ thrombosis syndrome (HIT): diagnosis and treatment. Platelets 8: 72-82, 1997
  8. Comunale ME, van Cott EM. Heparin-induced thrombocytopenia. Int Anesthesiol Clin 42: 27- 43, 2004
  9. Nand S, Wong W, Yuen B, et al. Heparininduced thrombocytopenia with thrombosis: incidence, analysis of risk factors, and clinical outcomes in 108 consecutive patients treated at a single institution. Am J Hematol 56: 12-16, 1997
  10. Lindhoff-Last E, Eichler P, Stein M, et al. A prospective study on the incidence and clinical relevance of heparin-induced antibodies in patients after vascular surgery. Thromb Res 97: 387-393, 2000
  11. Locke CF, Dooley J, Gerber J. Rates of clinically apparent heparin-induced thrombocytopenia for unfractionated heparin vs. low molecular weight heparin in non-surgical patients are low and similar. Thromb J 3(1): 4, 2005
  12. Jang I-K, Hursting HJ. When heparins promote thrombosis. Review of heparin-induced thrombocytopenia. Circulation 111: 2671-2683, 2005
  13. Warkentin TE. Heparin-induced thrombocytopenia: pathogenesis and management. Br J Haematol 121: 535-555, 2003
  14. Warkentin TE. Heparin-induced thrombocytopenia. Diagnosis and management. Circulation 110:454-458, 2004
  15. Cines DB, Bussel JB, McMillan RB, et al. Congenital and acquired thrombocytopenia. Hematology (Am Soc Hematol Educ Program) 390- 406, 2004
  16. Warkentin TE, Greinacher A. Heparin-induced thrombocytopenia: recognition, treatment, and prevention: the Seventh ACCP Conference on Antithrombotic and Thrombolytic Therapy. Chest 126(3 Suppl):311S-337S, 2004
  17. Warketin TE, Chong BH, Greinacher A. Heparin induced thrombocytopenia: towards consensus. Thromb Haemostas 79: 1-7, 1998
  18. Warkentin TE. Clinical pi